Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


alternative treatments
Mar 9, 2003

Hi there. I am not sure which forum to direct this question to, so forgive me in advance if it is not your area. I will get to the point. My CD4 is 400, VL undetc. Hiv+ for 5 years. take combivir and nevirapine. I have been thinking about adding more supplements to my daily vitamin regime. One of these is co-enzyme Q 10 Is it safe to take with meds? Also, because of low energy and weight loss, I have been thinking about using glutamine and/or DHEA. any Reactions there? Have you heard about a synthetic testosterone called nor-androstenedione/diol ? I heard that it can be used for when you are coming off of a steriod cycle to help with the effects of low testosterone.Is this so?

thanks in advance for your time.

Response from Dr. Henry

For low testosterone I recommend testosterone replacement via patch or gel. To learn more about alternative treatment doses I suggest you read Jon Kaiser's book Healing HIV or go to the www.daair.org website. In general co-enzyme Q seems safe to take with HIV meds but not formally studied. In general glutamine and DHEA are OK to take with your HIV meds. KH



Previous
Thromboyctopenia
Next
Gabapentin & Neuropathy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement